# SDR JJBA20130731014

- Difficulty date: July 31, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Dhav DHC8311
- Aircraft serial: 553
- Aircraft time: 25,480 hours, 28,063 cycles
- Engine: Pwa PW123
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Nr 1 Engine Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FLUCTUATED.  R & R ENGINE MFC/HP FUEL PUMP.  OPS AND LEAK CHECKS SATISFACTORY.
